| Model Number |
CNWET0 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that during an intraocular lens (iol) implant procedure, scratch was noted on lens upon insertion.Lens was explanted in initial procedure.The procedure was completed with back up lens with the same diopter and series.
Additional Manufacturer Narrative
Additional information was provided in d.9., h.3., h.6.And h.11.The product was returned for analysis and damage was observed to the iol (intraocular lens).Iol returned pressed down on one post of the lens case base well, the lens is not positioned centrally in the well.Solution is dried on the iol.One haptic is bent/deformed, the other haptic is folded and adhered to the lens optic with solution.The optic of the lens is deformed and scratched/marked-rejectable.We are unable to determine the root cause for the reported complaint "scratch noted on iol upon insertion".We are unable to verify if the product contributed to the event.The product was subject to handling and the reported damage was highlighted post implantation.In addition to this, all iols are 100% cosmetically inspected as per approved manufacturing procedures and the observed lens damage would not meet our current release criteria.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).